Rash on my legs

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

peanut77
Regular Member


Date Joined May 2006
Total Posts : 62
   Posted 1/10/2009 4:55 PM (GMT -7)   
I haven't been on in months!  I guess when your feeling good, you try and forget about this disease.  Lately I've been getting spotty, red rashes on both legs that are itchy and painful.  Nothing seems to be working (ie:vitamins, lotions).  My doctors says that I'm def. in a flare and will have to restart Remicade.  Any suggestions on how to help this until then?
Andrea
28yo - dx:2003
Current meds: Pentasa, B12, iron, calcuim.  Restarting Remicade next week:(

sulleysullivan
Regular Member


Date Joined Dec 2008
Total Posts : 44
   Posted 1/10/2009 5:31 PM (GMT -7)   
are they like big red spots that are raised at all?
"I feel infinite." -the perks of being a wallflower


peanut77
Regular Member


Date Joined May 2006
Total Posts : 62
   Posted 1/10/2009 7:45 PM (GMT -7)   
Not too raised..just very itchy! My doctor says that once I receive the Remicade they will go away, but I can't wait until then

LoveBeingSAHM
Regular Member


Date Joined Nov 2004
Total Posts : 52
   Posted 1/10/2009 7:51 PM (GMT -7)   
Hey!  I have the same thing and there is nothing you can do except get your flare under control and even then it can take a while - mine open up and leave awful scars.  It always happens on my legs and arms until this last time - it happened on my face - that was really bad.
 
Good luck but again nothing helps me at all...it hurts and itches even when water hits it - showers are hell.
 
Michelle
38 yr old female, mother to 2 wonderful boys.
Diagnosed with CD in 2000.  Currently taking 150mg Azasan and Remicade every 7 weeks. 
In 2004 suffered from Hypersensitivity to Prednisone and can no longer take it.
Hand surgery due to Prednisone use in 2005 
Diagnosed with Endometriosis in 1984; one surgery in 1998 followed by Lupron treatment for 6 months (was put in drug induced menopause)
Suffered ruptured ectopic pregnacy in 2001; multiple miscarrages
Diagnosed with Fibromialgia in 2004
 


Celey
Veteran Member


Date Joined May 2007
Total Posts : 1284
   Posted 1/10/2009 7:53 PM (GMT -7)   
Weird... I get rashes on my legs, too... Usually just above my knees... It's always temporary, though... *Comes back after a while* Since it's temporary, I don't worry about it... //^_^\\'... It can be quite annoying, though...
I think I am being picked on by life, sometimes. But's that okay. Life and I are good buddies... I know life doesn't mean no harm. It just is the way it is. I can accept that.


patientspiders
Veteran Member


Date Joined Jul 2005
Total Posts : 733
   Posted 1/10/2009 8:58 PM (GMT -7)   
The only relief I've found for the miserable itchy-burny rash that you're describing is oral benadryl or cortisone cream - depending on how "awake" you have to be.

It sucks. I hope your treatments get you straightened out soon.
27f, dx'd CD July '05 after 6 fistula/abscess surgeries
(miscarried at 13 weeks, now waiting to heal before trying again)
Stopped Humira August 22nd, 2008.
Went Gluten-Free, noticing some definite improvement.
Started LDN October 27th, and already LOVING IT.

"Our greatest fear is not that we are inadequate, but that we are powerful beyond measure."


29Lancelot
Regular Member


Date Joined Aug 2008
Total Posts : 37
   Posted 1/11/2009 4:54 PM (GMT -7)   
You may want to do some research on Erythema Nodosum. It is one of the many fun non-intestinal manifestations that Crohn's can throw at you for a little wrinkle. It generally appears as a very painful inflammation - raised nodules - red or purple in color - on the face of your lower legs (shins). If mild, it may resolve itself over 3-6 weeks, if more severe it requires prednisone, cortisone etc.

  • CD dx '86. Re-section '93. Dx Crohn's Colitis '98.
  • Participation in Remicade trials (fistulae) late 90's.
  • Manifestations of fissures, fistula, scleritis, polyarthralgia and erythema nodosum.
  • Presently on Imuran, Cipro, Flagyl
  • Remicade (2nd attempt - after 10 yrs - failed).  


peanut77
Regular Member


Date Joined May 2006
Total Posts : 62
   Posted 1/11/2009 5:18 PM (GMT -7)   
Thanks for all the help!

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 1/11/2009 8:31 PM (GMT -7)   
In the meantime, try rubbing extra virgine olive oil on your rash, don't worry, your skin will abosrb the oilyness and it's an excellent moisturizer which I use daily on my whole body.

:)
My bum is broken....there's a big crack down the middle of it! LOL :)


Kaycie
Regular Member


Date Joined Jan 2006
Total Posts : 449
   Posted 1/11/2009 9:27 PM (GMT -7)   
I get these now too. My family doc said it's a form of eczema SPECIFICALLY for those with AI disorders. They disappeared once I started steroids in July. Though we did attempt steroid cream at first until we realized I was likely in a flare and off to the GIs I went!
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08  - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:29 PM (GMT -7)
There are a total of 2,736,164 posts in 301,356 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
252 Guest(s), 6 Registered Member(s) are currently online.  Details
bluelyme, tickcheckguy, Sarebear89, getting by, Lynnwood, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer